# SDR ABXA010869

- Difficulty date: April 6, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR CUTOUT LOWER FORWARD CORNER SHOWED CRACK INDICATION ON THE FIRST FASTENER COMMON TO THE LOWER DOOR PAN.  INSTALLED REPAIR FILLER, DOUBLER, TRIPLER, AND REPAIRED AREA IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-20B AND 51-1-21.
